Table of Contents
International Journal of Stochastic Analysis
Volume 2012, Article ID 268568, 23 pages
http://dx.doi.org/10.1155/2012/268568
Research Article

Hypothesis Testing in a Fractional Ornstein-Uhlenbeck Model

Department of Mathematics, University of Southern California, Los Angeles, CA 90089, USA

Received 31 May 2012; Accepted 2 October 2012

Academic Editor: Qing Zhang

Copyright © 2012 Michael Moers. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Hu and H. Long, “Parameter estimation for Ornstein-Ohlenbeck processes driven by α-stable Lévy motions,” Communications on Stochastic Analysis, vol. 1, no. 2, pp. 175–192, 2007. View at Google Scholar
  2. A. Brouste and M. Kleptsyna, “Asymptotic properties of MLE for partially observed fractional diffusion system,” Statistical Inference for Stochastic Processes, vol. 13, no. 1, pp. 1–13, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. C. Jost, “Transformation formulas for fractional Brownian motion,” Stochastic Processes and their Applications, vol. 116, no. 10, pp. 1341–1357, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. R. S. Liptser and A. N. Shiryaev, Statistics of Random Processes. II Applications, vol. 6, Translated from the 1974 Russian original by A. B. Aries, vol. 6, Stochastic Modelling and Applied Probability, Springer, New York, NY, USA, 1978.
  5. D. Nualart, The Malliavin Calculus and Related Topics, Springer, 2nd edition, 2006.
  6. Y. Hu and D. Nualart, “Parameter estimation for fractional Ornstein-Uhlenbeck processes,” Statistics and Probability Letters, vol. 80, no. 11-12, pp. 1030–1038, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. R. Belfadli, K. Es-Sebaiy, and Y. Ouknine, “Parameter estimation for fractional ornstein-uhlenbeck processes: non-ergodic case,” Frontiers in Science and Engineering, vol. 1, no. 1, 2011, Edited by Hassan II Academy of Science and Technology, http://arxiv.org/abs/1102.5491. View at Google Scholar
  8. M. A. Arcones, “On the law of the iterated logarithm for Gaussian processes,” Journal of Theoretical Probability, vol. 8, no. 4, pp. 877–903, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. I. Nourdin and G. Peccati, “Stein's method on wiener chaos,” Probability Theory and Related Fields, vol. 145, no. 1-2, pp. 75–118, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. P. N. Bishwal, “Sharp berry-esseen bound for the maximum likelihood estimator in the Ornstein-uhlenbeck process,” Sankhyā: Series A, vol. 62, no. 1, pp. 1–10, 2000. View at Google Scholar · View at Zentralblatt MATH
  11. H. B. Mann and A. Wald, “On the statistical treatment of linear stochastic difference equations,” Econometrica, vol. 11, pp. 173–220, 1943. View at Google Scholar · View at Zentralblatt MATH
  12. J. S. White, “The limiting distribution of the serial correlation coefficient in the explosive case,” Annals of Mathematical Statistics, vol. 29, pp. 1188–1197, 1958. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. P. C. B. Phillips, “Towards a unified asymptotic theory for autoregression,” Biometrika, vol. 74, no. 3, pp. 535–547, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. P. C. B. Phillips, H. R. Moon, and Z. Xiao, “How to estimate autoregressive roots near unity,” Econometric Theory, vol. 17, no. 1, pp. 29–69, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. P. C. B. Phillips and P. Perron, “Testing for a unit root in time series regression,” Biometrika, vol. 75, no. 2, pp. 335–346, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. F. Biagini, Y. Hu, B. Øksendal, and T. Zhang, “Stochastic calculus for fractional Brownian motion and applications,” in Probability and its Applications, Springer, London, UK, 2008. View at Google Scholar
  17. T. E. Duncan, Y. Hu, and B. Pasik-Duncan, “Stochastic calculus for fractional brownian motion. I. Theory,” SIAM Journal on Control and Optimization, vol. 38, no. 2, pp. 582–612, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. V. Pipiras and M. S. Taqqu, “Are classes of deterministic integrands for fractional Brownian motion on an interval complete?” Bernoulli, vol. 7, no. 6, pp. 873–897, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. L. C. Young, “An inequality of the hölder type, connected with stieltjes integration,” Acta Mathematica, vol. 67, no. 1, pp. 251–282, 1936. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. M. L. Kleptsyna and A. Le Breton, “Statistical analysis of the fractional Ornstein-Uhlenbeck type process,” Statistical Inference for Stochastic Processes, vol. 5, no. 3, pp. 229–248, 2002. View at Google Scholar · View at Zentralblatt MATH
  21. I. Norros, E. Valkeila, and J. Virtamo, “An elementary approach to a girsanov formula and other analytical results on fractional Brownian motions,” Bernoulli, vol. 5, no. 4, pp. 571–587, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. N. Lin and S. V. Lototsky, “Undamped harmonic oscillator driven by additive gaussian white noise: a statistical analysis,” Communications on Stochastic Analysis, vol. 5, no. 1, pp. 233–250, 2011. View at Google Scholar
  23. M. Abramowitz and I. Stegun, Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, vol. 55, Dover Publications, 1964. View at Zentralblatt MATH
  24. Y. A. Kutoyants, Statistical Inference for Ergodic Diffusion Processes, Springer, London, UK, 2004.